# SDR CALA2025051204618

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 98,238 hours, 20,905 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRSPEED INDICATORS SHOWING/RED LINING AT 268 KNOTS CREW DEBRIEF REPORTS AIRSPEED INDICATON ON ALL FLIGHT DECK INDICATORS MATCHED. ON TAKEOFF AIRSPEED WAS NORMAL WITH FLAPS DOWN, CREW RETRACTED FLAPS AND NOTICED AIRSPEED RED FLAG SHOWED AT 268 KNOTS. WHEN CREW CONFIGURED AIRCRAFT FOR LANDING WITH FLAPS DOWN, AIRSPEED RED FLAG WENT AWAY AND INDICATIONS WERE NORMAL ON ALL FLIGHT DECK INDICATORS. CREW ALSO REPORTED THAT THE ALTERNATE AIR DATA SOURCE HAD NO EFFECTS OR CHANGES WHEN CHOSEN. ADDING PICTURE OF FIRST OFFICER PFD PROVIDED BY CREW. INSPECTED CAPATAIN AND FIRST OFFICERS PITOT TUBES FOR OBSTRUCTIONS PER AMM 34-11-01-226-012. NO DEFECTS OR OBSTRUCTIONS FOUND. UPON ARRIVAL, FOUND ALTERNATE VMO/MMO SWITCH IN ALTERNATE POSITION. ALSO FOUND EICAS FLIGHT TEST SWITCH IN FLT TEST POSITION. RETURNED ALTERNATE VMO/MMO SWITCH TO NORMAL POSITION AND SAFETIED. ALSO RETURNED EICAS FLIGHT TEST SWITCH TO NORMAL POSITION AND SAFETIED. PERFORMED AIR DATA COMPUTING SYSTEM OPERATIONAL TEST REF AMM 34-12-00-715-001. OPS CHECK GOOD. AFTER PERFORMING OPERATIONAL TEST NO DEFECTS NOTED, SYSTEM IS OPERATING NORMAL. WHEN IN ALTERNATE VMO/MMO SWITCH WILL LIMMIT AIR SPEED REF AMM 34-12-00. OK FOR RETURN TO SERVICE.
